# SDR IPXA2575274

- Difficulty date: September 1, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 25,566 hours, 16,914 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 113N72082
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT AILERON INBD SET OF COUNTER BALANCE WEIGHTS CTR OTBD WEIGHT HAS SURFACE CORROSION.  COUNTER BALANCE WEIGHTS OUT OF LIMITS, R & R BALANCE WEIGHTS IAW SRM 57-60-02-1A-1 & 51-40-02-0G.
